master's thesis
Medikamentozni egzantemi uzrokovani antiepilepticima: petogodišnje retrospektivno istraživanje

Vasari, Lara
University of Rijeka
Faculty of Medicine
Department of Dermatovenerology

Cite this document

Vasari, L. (2021). Medikamentozni egzantemi uzrokovani antiepilepticima: petogodišnje retrospektivno istraživanje (Master's thesis). Rijeka: University of Rijeka, Faculty of Medicine. Retrieved from https://urn.nsk.hr/urn:nbn:hr:184:547827

Vasari, Lara. "Medikamentozni egzantemi uzrokovani antiepilepticima: petogodišnje retrospektivno istraživanje." Master's thesis, University of Rijeka, Faculty of Medicine, 2021. https://urn.nsk.hr/urn:nbn:hr:184:547827

Vasari, Lara. "Medikamentozni egzantemi uzrokovani antiepilepticima: petogodišnje retrospektivno istraživanje." Master's thesis, University of Rijeka, Faculty of Medicine, 2021. https://urn.nsk.hr/urn:nbn:hr:184:547827

Vasari, L. (2021). 'Medikamentozni egzantemi uzrokovani antiepilepticima: petogodišnje retrospektivno istraživanje', Master's thesis, University of Rijeka, Faculty of Medicine, accessed 11 July 2024, https://urn.nsk.hr/urn:nbn:hr:184:547827

Vasari L. Medikamentozni egzantemi uzrokovani antiepilepticima: petogodišnje retrospektivno istraživanje [Master's thesis]. Rijeka: University of Rijeka, Faculty of Medicine; 2021 [cited 2024 July 11] Available at: https://urn.nsk.hr/urn:nbn:hr:184:547827

L. Vasari, "Medikamentozni egzantemi uzrokovani antiepilepticima: petogodišnje retrospektivno istraživanje", Master's thesis, University of Rijeka, Faculty of Medicine, Rijeka, 2021. Available at: https://urn.nsk.hr/urn:nbn:hr:184:547827

Please login to the repository to save this object to your list.